napsgeareudomestic
finestgearsbannednutrition

Bleeding gums and nose

RickRock

Community Leader
VIP Moderator
This is what I call the community coming to the rescue and helping each other out. Sounds like having a dentist in the house is just what we needed right here. Good stuff
 

9th Wonder

Community Leader
VIP Moderator
Yeah.. For a long time I never felt like I needed to go to the dentist, but when you get into your 30's if you aren't flossing and bushing you will pay in the long run. Sounds like coincidence and slight case of Yuk mouth Jack.. Lol, I'm fucking with you man. Stop chewing bro!
 

DylanGemelli

Founding Member
Super Moderator
Shit for you Dylan it'd be on the house! If only I didn't live in Joplin MO., and closer to Cali!

with the amount of money its costing me to do all the work i need, it would be worth it for me to come to wherever the fuck that is! LOLLLL
 

MarkD

Active member
So I have been feeling a little queezy te last few days and didn't think too much about it. Just recently stopped EQ and tren but started my Winny 3D PH stack and upped my test.
I was about to let some blood out to keep hematocrit down and blood pressure down but haven't yet. Just blew my nose last night and had blood and my gums have been bleeding a couple days. Realized I've been swallowing some blood too and that's why I feel queezy. Is this a hematocrit thing or maybe just high BP? Never happened before. FYI I didn't stay on the EQ for more than 6-8 weeks max so I can't really understand this if it's the cause.

I'm thinking blood pressure.

I thought maybe dry weather but that doesn't explain the gums.


Sent from my iPhone using Tapatalk

Www.expressdomesticapache.com

[email protected]

Anadrol and Tren together have made my nose bleed from high blood pressure. I have been having nose bleeds since I was a kid. It could honestly be from the lingering effects of the Tren, the high blood cell count from EQ and the drying out from the Winny plus weather. It's like a perfect storm.
 

drb_iac

Active member
Anadrol and Tren together have made my nose bleed from high blood pressure. I have been having nose bleeds since I was a kid. It could honestly be from the lingering effects of the Tren, the high blood cell count from EQ and the drying out from the Winny plus weather. It's like a perfect storm.

Adrol tren? tell them all bye bye b4 you hit 60. Or they will tell you bye bye
 

stilwtr

Member
Yea I'd put money on gingivitis. It usually won't bleed where you hold the dip. The nicotine is a vasoconstrictor and the blood vessels close up around the area where you hold it. That's why the tissue is always whitish in color around where the dip is held. If it's been a while since you've had a cleaning you'll have so.e calculus buildup that causes inflammation and bleeding of the gums. Simple scaling would fix it.

Had no idea thats why my gum and lip are white, good to know I'm not on deaths door just yet
 

JackSteel

Banned
So aside from the bleeding. I think I figured out what the feeling is in my chest/abdomen. I thought it was swallowing blood but I think I have "GERD" and the lining of my esophagus has been eroded from laying down after I eat all the time. It's definitely a raw irritated feeling in my esophagus. Beware guys who like to eat and nap after.


Sent from my iPhone using Tapatalk
 

JM750

MODERATOR
Member
Eating a meal high in acid and then laying down is nOT good. I have acid reflux, and treat it with prilosec every day. I have woken up in the middle of the night coughing my brains out cause I burped up acid and then inhaled it while I was sleeping. (
 

9th Wonder

Community Leader
VIP Moderator
So aside from the bleeding. I think I figured out what the feeling is in my chest/abdomen. I thought it was swallowing blood but I think I have "GERD" and the lining of my esophagus has been eroded from laying down after I eat all the time. It's definitely a raw irritated feeling in my esophagus. Beware guys who like to eat and nap after.


Sent from my iPhone using Tapatalk

Can you repair the damage done and what do you have to do to get better?
 

Testdude63

Active member
So aside from the bleeding. I think I figured out what the feeling is in my chest/abdomen. I thought it was swallowing blood but I think I have "GERD" and the lining of my esophagus has been eroded from laying down after I eat all the time. It's definitely a raw irritated feeling in my esophagus. Beware guys who like to eat and nap after.


Sent from my iPhone using Tapatalk

Are you on any prescription PPI's like protonix? I know it's not the best thing to run, but ever since I've been on a proton pump inhibitor life has been MUCH easier. I had a ridiculous amount of stomach issues. It took a while to heal, but the PPI gave my stomach the environment it required to do the healing.
 

expdom

Member
So aside from the bleeding. I think I figured out what the feeling is in my chest/abdomen. I thought it was swallowing blood but I think I have "GERD" and the lining of my esophagus has been eroded from laying down after I eat all the time. It's definitely a raw irritated feeling in my esophagus. Beware guys who like to eat and nap after.


Sent from my iPhone using Tapatalk

Listen, I"m not a doctor or a dentist but it definitely sounds like a prolapsed anus to me, I would seek advice from your local physician/priest though because I don't have any medical training and you never can be to careful when your running this stuff.
 

Saiyan

Active member
Member
Listen, I"m not a doctor or a dentist but it definitely sounds like a prolapsed anus to me, I would seek advice from your local physician/priest though because I don't have any medical training and you never can be to careful when your running this stuff.

Hahahaha!!!


Sent from my iPhone using Tapatalk
 

JackSteel

Banned
Are you on any prescription PPI's like protonix? I know it's not the best thing to run, but ever since I've been on a proton pump inhibitor life has been MUCH easier. I had a ridiculous amount of stomach issues. It took a while to heal, but the PPI gave my stomach the environment it required to do the healing.

I don't have insurance. But even if I did I would make it a last resort because I hate prescription meds and try to use every natural or OTC solution possible before using prescription drugs. I don't trust pharmaceuticals. But we'll see what happens. I'm hoping a little diet/ behavior change can help it get better.


Sent from my iPhone using Tapatalk
 

JackSteel

Banned
Listen, I"m not a doctor or a dentist but it definitely sounds like a prolapsed anus to me, I would seek advice from your local physician/priest though because I don't have any medical training and you never can be to careful when your running this stuff.

Lol! I'm hoping that's all it is bro [emoji5]


Sent from my iPhone using Tapatalk
 
Top